Alert archive / Colorado / Tornado Warnings in 2010
Tornado Warning 41, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Jun 10, 2010, 7:09 PM MDT for Arapahoe County, Washington County, Colorado. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2010, 7:09 PM MDT (01:09 UTC)
- Expired
- Jun 10, 2010, 8:00 PM MDT
- In force
- 51 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
Counties Arapahoe County, CO, Washington County, CO
The radar
The Denver radar (KFTG), 82 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 7:10 PM MDT | TORNADO | 4 Ne Deer Trail, CO | |
| Jun 10, 7:35 PM MDT | HAIL 4.25 | 12 Wsw Last Chance, CO | 4 TO 5 INCH DIAMETER HAIL. BROKEN TRUCK WINDOWS. TIME APPROXIMATE. |
| Jun 10, 7:46 PM MDT | TORNADO | 1 E Last Chance, CO | OBSERVED BY STORM CHASER CAM. NO DAMAGE REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 4:44 PM MDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.2 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 658 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 2022 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 355 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.6
The text
As transmitted, in the capitals the NWS used until 2016.
371
WFUS55 KBOU 110109
TORBOU
COC005-121-110200-
/O.NEW.KBOU.TO.W.0041.100611T0109Z-100611T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
709 PM MDT THU JUN 10 2010
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN WASHINGTON COUNTY IN NORTHEAST COLORADO
EASTERN ARAPAHOE COUNTY IN NORTHEAST COLORADO
* UNTIL 800 PM MDT
* AT 708 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES WEST OF
COTTONWOOD VALLEY...OR 30 MILES NORTHWEST OF LIMON. THIS STORM WAS
MOVING EAST AT 30 MPH. THIS STORM WAS ALSO PRODUCING DESTRUCTIVE
HAIL UP TO 3 INCHES IN DIAMETER.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COTTONWOOD
VALLEY...LINDON AND LAST CHANCE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DESTRUCTIVE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
&&
LAT...LON 3957 10326 3957 10401 3974 10398 3974 10371
3975 10370 3976 10360 3977 10328
TIME...MOT...LOC 0108Z 266DEG 25KT 3965 10392
$$
BARJENBRUCH1 follow-up statement
697
WWUS55 KBOU 110113
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
713 PM MDT THU JUN 10 2010
COC005-121-110200-
/O.CON.KBOU.TO.W.0041.000000T0000Z-100611T0200Z/
WASHINGTON CO-ARAPAHOE CO-
713 PM MDT THU JUN 10 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM MDT FOR EASTERN
ARAPAHOE AND SOUTHWESTERN WASHINGTON COUNTIES...
AT 711 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND WEATHER
SPOTTERS WERE TRACKING A TORNADO. THIS TORNADO WAS LOCATED 6 MILES
WEST OF COTTONWOOD VALLEY...OR 29 MILES NORTHWEST OF LIMON.
THIS STORM WAS MOVING EAST AT 30 MPH...TOWARD LAST CHANCE AND LINDON.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COTTONWOOD VALLEY...LINDON AND LAST CHANCE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT THURSDAY EVENING
FOR NORTHEASTERN COLORADO.
&&
LAT...LON 3957 10326 3957 10401 3974 10398 3974 10371
3975 10370 3976 10360 3977 10328
TIME...MOT...LOC 0111Z 266DEG 25KT 3965 10389
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 10, 3:30 PM MDT, 3 hours 39 minutes earlier.
Area forecast discussion, Jun 10, 3:30 PM MDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 330 PM MDT THU JUN 10 2010 .SHORT TERM...ANOTHER CHALLENGING CONVECTIVE DAY WITH A SUBSTANTIAL CAP THAT IS IN PLACE OVER NORTHEASTERN COLORADO. LBF 18Z SOUNDING AND A 19Z VORTEX2 SOUNDING FROM STERLING BOTH SHOW THE STRONG CAP THAT IS NOT LIKELY TO BE OVERCOME BY WARMING ALONE. BUT WE DO HAVE AN APPROACHING SHORTWAVE AND UPPER LEVEL FORCING THAT LOOKS LIKE IT IS TIED TO THE SOUTHERN END OF A JET STREAK. MODELS BRING THIS RAPIDLY ACROSS THE AREA IN THE NEXT FEW HOURS. THIS IS LIKELY WHY WE HAVE SEEN THE INCREASE IN FORCED CLOUDINESS OVER THE MOUNTAINS DURING THE LAST FEW HOURS. LIGHTNING ALSO CLOSER TO THE WY BORDER AND NOW IN A CELL WEST OF BOULDER. ALSO...MAYBE A SLIGHT COOLING TREND ALOFT IN THE LATEST ACARS SOUNDINGS. THERE IS NO OBVIOUS BOUNDARY AT THIS TIME ON THE PLAINS AND IT SEEMS THAT THE MOST LIKELY WAY THAT STORMS WILL END UP ON THE PLAINS WILL BE AS THE CONVECTION NOW OVER THE FOOTHILLS MOVES EAST. THE LATEST NAM...RUC13 AND TREND ON THE HRRR HOURLY RUNS INDICATES THAT THIS IS THE MOST LIKELY SCENARIO. THERE IS GOOD DEEP VERTICAL WIND SHEAR BUT THE LOW LEVEL FLOW ON THE PLAINS REMAINS RELATIVELY WEAK. DEWPOINTS ARE CERTAINLY HIGH ON THE EASTERN PLAINS ALTHOUGH STILL QUITE COOL AT AKO AND NEARBY AREAS THAT HAD ALL THE CLOUDS THIS MORNING. SO LIKELY WHAT WE WILL SE IS A BROKEN LINE OF CELLS COMING OFF THE FOOTHILLS AND PUSHING EAST OVER THE NEXT COUPLE OF HOURS NEAR THE FRONT RANGE AND THEN LINGERING INTO THE EVENING FARTHER EAST. WIND AND HAIL WOULD SEEM TO BE THE MAIN SEVERE THREATS AT THIS TIME. BIG UPPER LEVEL TROUGH WILL CONTINUE TO DEEPEN IN THE WEST AND CLOSE OFF NEAR LAS VEGAS ON FRIDAY. AT LOW LEVELS HIGH PRESSURE STILL IS FORECAST TO BUILD SOUTHWARD FRIDAY WITH THE UPSLOPE GRADUALLY DEEPENING. PROBABLY WILL REMAIN TOO COOL FARTHER EAST ON THE PLAINS FOR MUCH UNTIL LATE...BUT STILL LOOKS GOOD FOR WIDESPREAD STORMS DEVELOPING ALONG THE FOOTHILLS FRIDAY AFTERNOON. RIGHT NOW THE CONCERN FOR HEAVY RAINS IS MOST PROMINENT ESPECIALLY GIVEN THE STAGE OF CREEKS AND RIVERS AT THIS TIME BUT CERTAINLY CANNOT RULE OUT SEVERE FOR FRIDAY AFTERNOON ALONG THE FRONT RANGE. .LONG TERM...CAN NOT STATE IT ANY CLEARER...A COMPLEX WEATHER FORECAST NEXT FEW DAYS TO SAY THE LEAST. ALL STARTS WITH DEEPENING MOIST...UNSEASONABLY COOL UPSLOPE FLOW FRONT RANGE EASTWARD FRIDAY AFTERNOON INTO FRIDAY NIGHT. WHILE WEST OF THE CONTINENTAL DIVIDE A MUCH DRIER AND WARMER ENVIRONMENT WILL PREVAIL WITH PERSISTENT DOWNSLOPE AND/OR GUSTY SWLY FLOW. MODELS INDICATE MODERATELY STRONG QUASI-GEOSTROPHIC LARGE SCALE ASCENT MOVING OVER THE FCST REGION FRIDAY NIGHT IN ADVANCE OF THE DEEP UPPER LEVEL CYCLONE APPROACHING THE 4-CORNERS AREA. CAPE VALUES FRIDAY EVENING APPROACH 2000 J/KG ALONG EAST SLOPE OF THE FRONT RANGE AND MID-LEVEL LAPSE RATES STEEPEN WITH COOLING ALOFT. EVENING MEAN PRECIPITABLE WATER VALUES ON THE PLAINS CREEP UP INTO 1.0-1.4 INCH RANGE AND WITH 10-20KTS OF LOW-LEVEL EASTERLY UPSLOPE FLOW...COULD SEE A NUMBER OF HOURS OF DEEP CONVECTION CAPABLE OF MODERATE TO HEAVY RAINFALL AND POSSIBLY SMALL HAIL. QPF VALUES DIFFER FROM ONE MODEL TO THE NEXT BUT ALL INDICATE 6-HR AND 12-HR QPF VALUES IN THE 0.5 TO 1.5 INCH RANGE...WITH A BULLS EYE OVER AND NEAR THE NRN FRONT RANGE FTHLS AROUND 06Z/SAT. PERSISTENT UPSLOPE FLOW SHOULD CONCENTRATE THE HEAVIER CONVECTIVE PRECIPITATION OVER AND NEAR THE FRONT RANGE FOOTHILLS FRIDAY NIGHT. HEAVIER RAINFALL MAY EXACERBATE THE FLOODING NOW OCCURRING ON SMALL STREAMS AND CREEKS IN AND ALONG THE FRONT RANGE. SHOULD ONE OF THESE HEAVY RAIN MAKERS SIT OVER A DRAINAGE BASIN FOR 30 MINUTES TO AN HOUR...COULD SEE SERIOUS HIGH WATER RISES ON CREEKS IN THE AREA. SATURDAY...MODELS SHOW A SECOND REINFORCING SURGE OF UNSEASONABLY COOL AND MOIST AIR MOVING SOUTHWARD ACROSS NERN COLORADO DURING THE MORNING HRS. EXTENSIVE LOW-LEVEL CLOUD COVER AND CHILLY BNDRY LAYER TEMPERATURES SHOULD PRETTY MUCH SQUELCH THUNDERSTORM FORMATION ON THE PLAINS SATURDAY. WHEREAS HIGH COUNTRY AREAS ABOVE THIS FRONTAL AIRMASS SHOULD MANAGE TO HEAT UP AND DESTABILIZE ENOUGH FOR SCATTERED T-STORMS. ALTHOUGH ITS PROBABLY NOT UNTIL THE AFTERNOON WHEN MOST OF THIS CONVECTION SHOULD DEVELOP. DRASTIC COOL DOWN PROBABLY THE MOST NOTABLE CHANGE IN OUR WEATHER THIS WEEKEND. TEMPERATURE MOS GUIDANCE INDICATE MAX TEMPS IN THE MID 50S TO LOWER 60S ON THE PLAINS BOTH DAYS. THAT/S AT LEAST 20 DEGS F BELOW NORMAL. SATURDAY INTO SUNDAY...DEEP UPPER TROUGH AND CYCLONE TO OUR WEST/ SOUTHWEST SLOWLY MIGRATES NORTHEASTWARD ACROSS THE REGION DURING THE PD. BEST LARGE SCALE FORCING AND STEEPEST MID-LEVEL LAPSE RATES OVER THE AREA SUNDAY MORNING. TEMPERATURES ALOFT STEADILY COOL SAT NIGHT WITH 700 MB TEMPS IN THE -2 TO -3C RANGE OVER AND JUST EAST OF THE FRONT RANGE SUNDAY MORNING. MODEL SNOW FIELDS INDICATE SEVERAL INCHES OF SNOW ACCUMULATION OVER THE LARAMIE AND FRONT RANGES ROUGHLY ABOVE 9500 FT MSL...WITH A MIX OF RAIN AND SNOW BELOW THAT DOWN TO AROUND 8000 FT MST. NAM INDICATES UPWARD OF A HALF FOOT OF SNOW OVER THE HIGHEST ELEVATIONS IN LARIMER AND BOULDER COUNTIES BY MIDDAY SUNDAY. REALLY CAN/T ARGUE WITH THIS. DURING THE DAY SUNDAY...MOST MODELS SHOW THE UPPER TROUGH AND MOST OF ITS ENERGY AND PRECIPITATION MOVING OUT OF THE AREA. ALTHOUGH IT STILL REMAINS QUITE COOL ESPLY EAST OF THE MTNS. NEXT WEEK...SHOULD SEE A TREND TOWARDS DRIER AND WARMER CONDITIONS WITH A RETURN TO NEAR ZONAL FLOW AND WEAK SUBSIDENCE ALOFT. && .AVIATION...LINE OF SCATTERED TSTMS EXPECTED TO MOVE OFF THE FOOTHILLS OVER THE NEXT FEW HOURS WITH STRONG WINDS AND HAIL THE MAIN THREAT. MOST OF THIS SHOULD BE EAST OF THE AIRPORTS BY 02 TO 03Z. SOME PATCHY FOG POSSIBLE AT DIA AFTER 08Z ALONG WITH BROKEN LOW CLOUDS WITH POSSIBLE CIGS NEAR 3000 FT. CLOUDS SHOULD BREAK UP ON FRIDAY SLOWLY THEN A THREAT OF STORMS AFTER 21Z. && .HYDROLOGY...OVERBANK STREAMFLOW WILL CONTINUE ON STREAMS IN LARIMER...BOULDER...AND WELD COUNTIES. WARMER TEMPERATURES IN THE HIGH COUNTRY MAY BRING A SLIGHT INCREASE IN RUNOFF TONIGHT. WIDESPREAD RAIN WILL DEVELOP OVER THE REGION FRIDAY...WITH HEAVIEST RAINFALL AMOUNTS EXPECTED ON FRIDAY NIGHT AND SATURDAY. LOOK FOR 1 TO 2 INCHES AND ISOLATED HIGHER AMOUNTS FRIDAY AFTERNOON THROUGH SUNDAY. THIS MAY CAUSE STREAMS TO RISE BACK TO LEVELS SEEN EARLIER THIS WEEK. && .BOU WATCHES/WARNINGS/ADVISORIES...FLOOD ADVISORIES FOR RIVERS AND STREAMS IN PORTIONS OF LARIMER...BOULDER...AND...WELD COUNTIES. ...FLOOD WATCH 6PM MDT FRIDAY THROUGH 6AM MDT SUNDAY FOR THE NORTHERN FOOTHILLS AND NORTHERN PARTS OF THE URBAN CORRIDOR...ZONES 35..38..39..42..43... SZOKE/BAKER
Hazardous weather outlook, Jun 10, 11:44 AM MDT, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE DENVER CO 1144 AM MDT THU JUN 10 2010 COZ030>051-111200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1144 AM MDT THU JUN 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A SURGE OF NORTHERLY WINDS MOVED THROUGH THE AREA THIS MORNING AND ALONG WITH SOME CLOUDINESS THIS HAS TEMPORARILY STABILIZED THE LOWER ATMOSPHERE. HOWEVER CONDITIONS SHOULD BECOME MORE UNSTABLE DURING THIS AFTERNOON WITH INCREASING SUNSHINE AND WINDS BECOMING MORE EASTERLY AS A LOW PRESSURE STRENGTHENS NEAR THE PALMER DIVIDE. IN ADDITION AN APPROACHING WEAK UPPER LEVEL DISTURBANCE WILL HELP TO COOL CONDITIONS ALOFT LATER TODAY. SO THE INGREDIENTS WILL BE IN PLACE FOR POTENTIAL SEVERE STORMS LATER THIS AFTERNOON AND THIS EVENING. THE STORMS SHOULD DEVELOP IF THE MID LEVEL CAPPING INVERSION CAN BE OVERCOME. THE GREATEST THREAT IS EXPECTED TO BE MORE IN THE NORTHEAST CORNER OF THE AREA WHERE SUPERCELL STORMS ARE POSSIBLE BY LATE TODAY WITH ISOLATED TORNADOES. OTHERWISE THE MAIN THREAT SHOULD BE HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS UP TO 70 MPH MAINLY NORTH OF INTERSTATE 70. HIGH WATER WILL CONTINUE ON RIVERS IN LARIMER...BOULDER...AND WELD COUNTIES. WARMER TEMPERATURES IN THE HIGH COUNTRY MAY BRING A SLIGHT INCREASE IN RUNOFF TONIGHT. SEE THE LATEST FLOOD STATEMENTS AND ADVISORIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY TEMPERATURES TURN STEADILY COOLER ON FRIDAY AND EVEN COLDER THIS WEEKEND AS MOIST UPSLOPE FLOW BEHIND A COUPLE OF STRONG COLD FRONTS COMBINE WITH THE LIFT AND INSTABILITY PRODUCED BY AN UNUSUALLY COOL AND MOIST UPPER LEVEL STORM SYSTEM WHICH PASSES OVER THE REGION THIS WEEKEND. SCATTERED THUNDERSTORMS DEVELOPING FRIDAY AFTERNOON FOLLOWING PASSAGE OF THE FIRST OF TWO COLD FRONTS MAY PRODUCE PERIODS OF MODERATE TO HEAVY RAINFALL AND SMALL HAIL ON THE PLAINS...PARTICULARLY ALONG THE FRONT RANGE. A SECOND REINFORCING SURGE OF UNSEASONABLY COOL AND MOIST AIR ARRIVING SATURDAY MORNING IS EXPECTED TO PRODUCE EXTENSIVE LOW CLOUDINESS AND PERIODS OF LIGHT TO MODERATE RAINFALL FROM THE FRONT RANGE EASTWARD THROUGH SATURDAY NIGHT. TEMPERATURES ON THE PLAINS SATURDAY AND SUNDAY WILL BE UNSEASONABLY COOL FOR JUNE WITH DAYTIME READINGS STRUGGLING TO REACH THE 60 DEGREE BOTH DAYS. HIGH COUNTRY AREAS GENERALLY WEST OF THE CONTINENTAL DIVIDE SHOULD SEE LITTLE TEMPERATURE CHANGE UNTIL THIS WEEKEND. SATURDAY NIGHT INTO SUNDAY HIGH COUNTRY AREAS GENERALLY ABOVE 8000 FEET COULD SEE A MIXTURE OF RAIN AND SNOW...WITH SEVERAL INCHES OF SNOW ACCUMULATION POSSIBLE OVER EAST SLOPES OF THE FRONT RANGE ROUGHLY ABOVE 9500 FEET BY SUNDAY AFTERNOON. SCATTERED RAIN SHOWERS AND THUNDERSTORMS WILL AGAIN DEVELOP AT LOWER ELEVATIONS ON SUNDAY WITH PASSAGE OF THE MAIN STORM SYSTEM TO OUR WEST. DRIER AND WARMER CONDITIONS SHOULD RETURN TO THE OUTLOOK AREA FOR NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED FOR LATER THIS AFTERNOON AND THIS EVENING. SZOKE/BAKER
In the hours before
Local storm report, Jun 10, 5:03 PM MDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
503 PM MDT THU JUN 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL 3 NW PARKER 39.53N 104.81W
06/10/2010 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
&&
BLOUISLocal storm report, Jun 10, 5:09 PM MDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
509 PM MDT THU JUN 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL 2 S PARKER 39.48N 104.76W
06/10/2010 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
&&
BLOUISLocal storm report, Jun 10, 5:31 PM MDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
531 PM MDT THU JUN 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL 3 NW PARKER 39.53N 104.81W
06/10/2010 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0458 PM HAIL 3 NW PARKER 39.53N 104.81W
06/10/2010 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0509 PM HAIL 2 S PARKER 39.48N 104.76W
06/10/2010 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0510 PM HAIL 2 S HUGO 39.11N 103.47W
06/10/2010 M1.00 INCH LINCOLN CO PUBLIC
0515 PM HAIL 4 SSE PARKER 39.46N 104.74W
06/10/2010 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0518 PM HAIL NE CASTLE ROCK 39.38N 104.85W
06/10/2010 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0520 PM HAIL 2 ESE PARKER 39.49N 104.73W
06/10/2010 M1.50 INCH DOUGLAS CO TRAINED SPOTTER
FUNNEL CLOUD
&&
BLOUISLocal storm report, Jun 10, 6:09 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
609 PM MDT THU JUN 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM HAIL 2 S PARKER 39.48N 104.76W
06/10/2010 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0511 PM HAIL 2 ESE PARKER 39.49N 104.73W
06/10/2010 M0.50 INCH DOUGLAS CO TRAINED SPOTTER
0513 PM HAIL 1 ENE PARKER 39.51N 104.75W
06/10/2010 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0540 PM HAIL 1 SSE PONDEROSA PARK 39.38N 104.62W
06/10/2010 M3.00 INCH ELBERT CO TRAINED SPOTTER
0553 PM HAIL 8 SE ARAPAHOE PARK 39.54N 104.59W
06/10/2010 M1.50 INCH ELBERT CO TRAINED SPOTTER
&&
BLOUISLocal storm report, Jun 10, 6:54 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
654 PM MDT THU JUN 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL 3 NW PARKER 39.53N 104.81W
06/10/2010 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0458 PM HAIL 3 NW PARKER 39.53N 104.81W
06/10/2010 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0506 PM HAIL 2 S PARKER 39.48N 104.76W
06/10/2010 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0509 PM HAIL 2 S PARKER 39.48N 104.76W
06/10/2010 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0510 PM HAIL 2 S HUGO 39.11N 103.47W
06/10/2010 M1.00 INCH LINCOLN CO PUBLIC
0511 PM HAIL 2 ESE PARKER 39.49N 104.73W
06/10/2010 M0.50 INCH DOUGLAS CO TRAINED SPOTTER
0513 PM HAIL 1 ENE PARKER 39.51N 104.75W
06/10/2010 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0515 PM HAIL 4 SSE PARKER 39.46N 104.74W
06/10/2010 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0518 PM HAIL NE CASTLE ROCK 39.38N 104.85W
06/10/2010 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0520 PM HAIL 2 ESE PARKER 39.49N 104.73W
06/10/2010 M1.50 INCH DOUGLAS CO TRAINED SPOTTER
FUNNEL CLOUD
0540 PM HAIL 1 SSE PONDEROSA PARK 39.38N 104.62W
06/10/2010 M3.00 INCH ELBERT CO TRAINED SPOTTER
0553 PM HAIL 8 SE ARAPAHOE PARK 39.54N 104.59W
06/10/2010 M1.50 INCH ELBERT CO TRAINED SPOTTER
0627 PM HAIL 5 N DENVER 39.80N 104.96W
06/10/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0632 PM HAIL THORNTON 39.89N 104.96W
06/10/2010 M1.00 INCH ADAMS CO PUBLIC
0632 PM HAIL 7 S BENNETT 39.65N 104.42W
06/10/2010 M2.00 INCH ARAPAHOE CO TRAINED SPOTTER
&&
BLOUISThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 6:11 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Broomfield, Jefferson, Weld | 49 min |
| Jun 10, 6:11 PM MDT | Tornado Warning | BOU | Weld | 34 min |
| Jun 10, 6:29 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan, Washington | 61 min |
| Jun 10, 6:37 PM MDT | Tornado Warning | BOU | Adams, Arapahoe | 38 min |
| Jun 10, 6:41 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan, Washington | 64 min |
| Jun 10, 6:51 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 54 min |
| Jun 10, 7:21 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Morgan, Washington | 84 min |
| Jun 10, 7:43 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 46 min |
| Jun 10, 7:45 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan, Washington | 60 min |
| Jun 10, 7:48 PM MDT | Tornado Warning | BOU | Washington | 42 min |
| Jun 10, 8:05 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Morgan, Weld | 55 min |
| Jun 10, 8:12 PM MDT | Tornado Warning | BOU | Washington | 48 min |
| Jun 10, 8:54 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Morgan, Washington | 66 min |
| Jun 10, 8:57 PM MDT | Tornado Warning | BOU | Washington | 48 min |
| Jun 10, 10:00 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 60 min |
| Jun 10, 10:25 PM MDT | Severe Thunderstorm Warning | BOU | Phillips, Sedgwick | 19 min |
| Jun 10, 10:54 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 36 min |
| Jun 11, 2:43 PM MDT | Severe Thunderstorm Warning | BOU | Clear Creek, Jefferson, Park | 32 min |
| Jun 11, 3:14 PM MDT | Severe Thunderstorm Warning | BOU | Denver, Jefferson | 31 min |
| Jun 11, 3:26 PM MDT | Areal Flood Advisory | BOU | Jefferson | 79 min |
| Jun 11, 3:44 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver, Jefferson | 31 min |
| Jun 11, 3:51 PM MDT | Tornado Warning | BOU | Adams, Broomfield, Denver, Jefferson, Weld | 39 min |
| Jun 11, 3:58 PM MDT | Areal Flood Advisory | BOU | Adams | 67 min |
| Jun 11, 4:02 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 58 min |
| Jun 11, 4:18 PM MDT | Areal Flood Advisory | BOU | Weld | 87 min |
| Jun 11, 4:22 PM MDT | Tornado Warning | BOU | Adams, Denver, Weld | 38 min |
| Jun 11, 4:35 PM MDT | Tornado Warning | BOU | Elbert | 40 min |
| Jun 11, 4:42 PM MDT | Tornado Warning | BOU | Weld | 48 min |
| Jun 11, 4:55 PM MDT | Tornado Warning | BOU | Elbert | 50 min |
| Jun 11, 4:59 PM MDT | Tornado Warning | BOU | Adams, Morgan, Weld | 46 min |
| Jun 11, 5:00 PM MDT | Areal Flood Advisory | BOU | Elbert | 90 min |
| Jun 11, 5:14 PM MDT | Areal Flood Advisory | BOU | Morgan, Weld | 54 min |
| Jun 11, 5:28 PM MDT | Tornado Warning | BOU | Weld | 47 min |
| Jun 11, 5:32 PM MDT | Flash Flood Warning | BOU | Morgan, Weld | 3 hr |
| Jun 11, 5:37 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 53 min |
| Jun 11, 5:40 PM MDT | Tornado Warning | BOU | Morgan, Weld | 35 min |
| Jun 11, 5:46 PM MDT | Tornado Warning | BOU | Elbert, Lincoln | 44 min |
| Jun 11, 5:49 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Denver | 86 min |
Nearby
Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.